MathSciNet Relay Station
MathSciNet bibliographic data
MR1404121 58F14 (34C37)
Kokubu, Hiroshi; Komuro, Motomasa; Oka, Hiroe Multiple homoclinic bifurcations from orbit-flip. I. Successive homoclinic doublings. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 6 (1996), no. 5, 833–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement